# SDR SWAA2024041774892

- Difficulty date: April 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 37,687 hours, 17,646 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY L1 DOOR ;INTERIOR HANDLE IS LOOSE<[01] RESECURED INTERIOR HANDLE PER AMM 52-11-31. OPS CHECK OK. AC OK FOR SERVICE.
